I had a baby in August 2015, I immediately got on the depo shot the day I left the hospital, after 6 months of the shot I switched to the xulane patch. I got on the patch February 10th 2016, I took plan b that was prescribed to me on February 19th, I got my period March 6th and then I started bleeding again on March 25th but it's really light blood . Ever since the 25th I couldn't eat and I've been feeling the urged to throw up all day even up until now , I even threw up in my mouth twice ( sorry not intentionally ) when I got pregnant with my first baby I also had 2 periods in one month & the second one was light like this one . Can any one tell me if this is normal ? And by the way , the last time I had unprotected sex was on March 18th, 19th, and 20th also way before that but that was the last I remember , me and my boyfriend don't use condoms
I think that one of the problems you have here, is that your poor body doesn't know whether it's coming or going, in terms of hormones. It hadn't got all of the extra hormone out of it from pregnancy, & then it had to adapt to more of that artificial hormone in the Depo (which in itself normally takes 2 to 3 shots before the body adjusts & all bleeding stops). Just as it was then adjusting to both not being pregnant & then the Depo Provera which tricks the body into being pregnant, you stopped using the Depo. Stopping Depo can take many months (sometimes closer to 2 years) for your body to readjust & periods to become regular again.
Whilst it was trying to adjust to no Depo, you've then begun more hormones in the patch. In such a short space of time, I honestly feel that your poor body is all over the place, in terms of hormones.
Unless there is a chance that you're pregnant (in which case test to be sure) then I think that this is a result of everything you're putting into your body. It's normal for women to experience hormonal symptoms for months when going onto & coming off Depo, so with the other two things in the mix, I think you're going to be experiencing them for some time yet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 2 answers
Posted 25 Jun 2013 • 1 answer
Posted 12 May 2015 • 2 answers
Posted 5 Aug 2016 • 2 answers
Posted 7 Nov 2017 • 1 answer